| Catalog Number |
51-103160 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: china.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during the surgery, the sterile packaging of the stem was found damaged.There was no known impact or consequences to the patient.Attempts have been made, and no further information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: d4; d5; g3; h2; h3; h6.Visual evaluation of the returned product/provided photos identified damage to the sterile packaging (blister).Sterility has not been compromised.Evaluation of the photographs provided confirmed there is white debris inside the sterile packaging which is visually consistent with the appearance of foam debris from the foam packaging.Review of the provided photos/returned product found the root cause of the reported event can be attributed to transit damage.As no patient or user harm was reported or occurred, the severity level of the reported event is assigned a severity 1 as defined in procedure.A device history review is not required for not reportable, severity 1 events as outlined in procedure.Medical records were not provided.The root cause of the reported event can be attributed to transit damage and a packaging design issue.Upon reassessment of the reported event, it was determined to be not reportable as sterility was not breached.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information at the time of this report.